|Isentress truvata lexapro zoloft causing sex drive loss?
Jul 10, 2012
My partner has gone from active to no sex since diagnosis last Feb 2012, unable to get erection, no desire. Should we be looking into mental counciling, sex therapy, or is it the drugs? Its been 6 months and I am one negative partner missing my lover. Dr. Says maybe the lexapro.
Response from Dr. Henry
There has been minimal association to date for decreased libido/impotence problems due to Truvada/ralregravir. HIV infection, stress, depression, low testosterone levels, and both Zoloft and Lexapro have been associated with decreased libido/impotence issues. KH
hyperlipidemia with HIV
- What Causes False Positive Hep C Test?
- Kissing With Cuts In Mouth
- If You Have Hiv Symptoms Can Test Results Show Up Negative?
- Are Dentists At Risk For Hiv With Hiv Positive Patients?
- What Is The Difference Between Hepatitis B And Hiv?
- What Are The Chances Of Getting Hepatitis C From A Needlestick?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.